, Volume 21, Issue 2, pp 189-216
Date: 01 May 2011

Symmetry in Polyadic Inductive Logic

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A family of symmetries of polyadic inductive logic are described which in turn give rise to the purportedly rational Permutation Invariance Principle stating that a rational assignment of probabilities should respect these symmetries. An equivalent, and more practical, version of this principle is then derived.

Supported by a UK Engineering and Physical Sciences Research Council (EPSRC) Research Assistantship.